# SDR 2011FA0000578

- Difficulty date: May 1, 2011
- Submitted: September 8, 2011
- Operation: General aviation
- Aircraft: N384CC
- Make and model: Piper PA-18-150
- Aircraft serial: 9939CC
- Aircraft time: 1,150 hours
- Engine: Lyc O360C4P
- Engine time: 110 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: 0360C4P
- Part serial: L4105436E
- Condition: Making Metal
- Part time: 110 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THE ENGINE NEVER DEVELOPED RATED HP. SINCE NEW. THEN FAILED TO MEET STATIC RPM. THE ENGINE ALWAYS GENERATED AN EXCESSIVE AMOUNT OF METAL.  OIL SCREEN WAS CHECKED AND STEEL WAS PRESENT.  ENGINE RETURNED TO MFG FOR THE SECOND TIME FOR TESTING.
